| Catalog Number |
82253240S |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "the advanced screw became stuck with the nail, making removal difficult.Since it could not be removed, we inserted a second distal screw, removed the device, completed placement up to the end cap, then extracted the stacked lateral fixation screw and completed the procedure.".
Event or Problem Description
Additional Manufacturer Narrative
Please note the correction to d9.The reported event could not be confirmed since the affected device was not returned.A device inspection was not possible since the affected device was not returned, and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design-related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the device affected must be available in order to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.